# SDR DXTA2014092205891

- Difficulty date: September 2, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 13,453 hours, 8,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT MUTABLE WING FUEL BAY PANELS LAND HAVE CORROSION ON LAND & ON UPPER SURFACE OF LOWER SKIN.  REPAIRED IAW S-750-0113 23RD.
